Give ME the Money
Graham McPhee spells out some of the cold, hard facts about the dismal state of ME research and politics, and has some suggestions as to what we can do about it ...
Discuss the article on the Forums.

Teeth hurt on clarithromycin+doxycyclin abx

Discussion in 'Lyme Disease and Co-Infections' started by Thinktank, May 11, 2014.

  1. Thinktank

    Thinktank Senior Member

    Messages:
    520
    Likes:
    371
    Europe
    I'm in my 4th week of 500mg clarithromycin + 200mg doxycycline daily as part of my lyme disease treatment.
    Unfortunately i'm noticing lots of side effects and discomfort from the combo. One which really irritates me is that my teeth start to move, they hurt when eating. It started with my wisdom teeth, then my right front teeth and today it's all upper teeth. Has anyone noticed the same side effect from doxycyclin and/or clarithomycin?

    My liver and spleen also feel enlarged again and i had some intestinal discomfort last week. I'm afraid i don't tolerate oral abx very well and will have to go back on IV!
     
  2. Helen

    Helen Senior Member

    Messages:
    839
    Likes:
    1,055
    Sorry for the serious side effects that you struggle with. I have also been on doxycycline and azithromycin and that was really hard. Did you check if you have SNP´s in the Detox Profile that could explain your troubles?

    http://www.pnf.org/Anna_DetoxiGenomic_Lab_121226.pdf This person has shared her gene test results on the Internet so you can compare if you have any of the same SNP´s, and check the comments in the "Physicians copy " that should be correct.

    Maybe you are already taking Q10? Q10 have been found to prevent teeth to get loose (sorry can´t find the correct word) as you might know. FWIW.
     

See more popular forum discussions.

Share This Page